Join the 'Appetite' group to help and get support from people like you.
We found 453 questions associated with the 'Appetite' topic.
Posted 6 Jan 2015 by • 59 answers
I've been taking Contrave for about a week. So far no side effects, but not much change in my appetite either. I was hoping for instant hunger disappearance!! Does it take a while for the effectiveness to kick in? Thanks!
Posted 26 Oct 2011 by • 7 answers
My doctor started me on 25mg. of zoloft for 7 days. I had very bad headaches and loss of appetite. After 7 days he increased it to 50mg. and thats when the severe nausea started so he said to stay with it another week (50mg.) and gave me some nausea pills to take to see if that would help. I will ...
Posted 20 Jun 2011 by • 5 answers
I am currently taking 5mg prozac, will go up to 10mg on Wed after a week, but have no appetite. Having panics and feel sleepy and nervous, but i am sticking with it, because i lost 4 pounds or maybe 5 in 4 days. That is the only thing so far i like about this medicine. Just wonder if when start ...
Posted 6 Mar 2013 by • 6 answers
I am looking for a drug that fits the description above. I have tried Prozac, celexa and abilify.
I've been taking Contrave for 5 weeks, I have neither lost nor gained.. I don't see a difference in?
Posted 18 Dec 2014 by • 27 answers
... my appetite, other than getting nauseous quite often. I exercise 4-5 times a week so I'm not sure the Contrave is working for me. Anyone having similar issues?
Posted 19 Dec 2011 by • 4 answers
Side effects I feel, sleepiness and tiredness, loss of appetite. I am a 24 years old male student, when should I expect to feel better, and have will to study? What should I expect?
Wellbutrin, has anyone experienced hard or rapid & irregular heartbeats, muscle back pain, insomnia?
Posted 28 Feb 2011 by • 13 answers
Loss of appetite and cannot gain any weight? This all makes me anxious and the whole reason I went on it was for depression and anxiety! Anyone out there have any similiar symptoms or have an educated reason why I am having these side effects? Help!
Posted 10 Oct 2012 by • 8 answers
I've only been on Zoloft (25 mg) for four days and I'm having headaches, I have no appetite, and my emotions are all over the place. A lot of people are saying 'it gets worse before it gets better' but are the negative side effects worth it? I've read both good and bad ...
Posted 3 May 2013 by • 7 answers
I started Wellbutrin (generic) 150 mg 2x per day back in October, and it's been a miracle drug. I haven't felt that good in many years, my appetite decreased dramatically, and I had lots of energy and my anxiety subsided a bit. In early March, I started on 300mg XL (generic-Par ...
Posted 10 Mar 2013 by • 12 answers
I have been taking tramadol for a week now and am having the same symptoms as if i were on speed, loss of appetite, happiness, slight confusion? I have to think harder, loads of energy, sweating, most importantly NO more pain. Does anyone else have these symptoms?
Posted 30 Aug 2012 by • 6 answers
I have more withdrawals can't swallow, eyes can't focus,mind can't focus,rapid nerve firing,grinding teeth,no patience,there's more but that's good. I have taking xanax for 7yrs. Past couple years 3-6 mg a day XR. I have taken a year to tapered down to .5 . Haven't ...
Posted 31 May 2011 by • 3 answers
How are they related to amphetemines, and what do they do? I realize they are cold/allergy medication, but they are also used for diet appetite suppression. Just let me know how they are related, please?
Is stopping Concerta on weekends detrimental to my granddaughter? Her mother thinks because Concerta
Posted 1 day ago by • 1 answer
... is a narcotic, she suffers from withdrawal when she doesn't take it. The only side effect I see is an increased appetite. She's not bouncing off the walls, is just a normal little girl. Help
I remember taking a black capsule in the 1970's. We called them 'black beauties'. What drug is that?
Posted 16 Dec 2014 by • 3 answers
They gave you lots of energy and curbed your appetite. And they made you feel kinda euphoric and in a real good mood. What is the pharmaceutical name of that drug?
Posted 8 Jan 2012 by • 4 answers
My father had esophagus cancer some eight years ago and lost a lot of weight. He can only eat small amounts at each meal and almost everything causes sever acid reflex. As a result he has conditioned himself to only eat those things that don't cause him pain, all of which have no nutritional ...